# SDR P5CA2018112980365

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,171 hours, 20,978 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1113241
- Part serial: 038C1725
- Condition: Unsecure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT TETHER IS NO LONGER SECURED TO THE ( REMOVED AND REPLACED ELT IAW AMM AMM 25-63-00 )
